# SDR CAL960066

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Module
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1422 - ATL - THE NOSE GEAR DOOR LIGHT ON SECOND OFFICERS PANEL AND THE DOOR LIGHT ON FORWARD PANEL REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED, BUT THE LIGHT REMAINED ON.  THE AIRCRAFT WAS RETURNED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE COCKPIT 'DOORS' LIGHT MODULE SHORTED.  THE LIGHT MODULE WAS REMOVED AND REPLACED.  A DOOR WARNING SYSTEM TEST WAS PERFORMED IAW MM 32-62-0 AND OPERATION CHECKED GOOD.  (M)
